Results 1 to 2 of 2
Anyone experience feeling hot, dizzy...
  1. #1
    sat69 is offline New Member
    Join Date
    May 2009
    Posts
    4

    Unhappy Anyone experience feeling hot, dizzy...

    Hello ~

    I injured my low back in 1990...my L4, L5 and S1 have ruptured...and have sciatic nerve problems/pain....I take about 22 plus pills a day... Yrs ago I was diagnosed with peptic ulcers and IBS...I haven't been able to follow up with both of these issue for yrs now... I don't have insurance nor the funds... I can barely pay my private pmts to my pain management doc appts...and meds... but I wanted to know if anyone else has experienced or knows someone else that has experienced what I've been experiencing... I'll get really nausea...dizzy...hot...sweaty...pain (from the front around belly button through low back) and my pulse goes really high...106-112....some times the symptoms are really sever...to mild...once the pain, nausea, dizzy, hot and sweating decreases... I'll feel really weak, soar and sick... What can I do over the counter to help get through them??? I thank you all in advance for your time and assistance regarding my issues... Have a great day!!!

    sat

  2. #2
    Araminta is offline Member
    Join Date
    Jun 2009
    Posts
    65

    Default It could be acute gastritis

    Hi,
    I don't know if you're still around to read this, but I've had similar experiences as far as back problems, pills, etc. Recently I starting having this horrible feeling in my chest, shallow rapid breathing, feeling very hot and then very cold, dizziness, followed eventually by diarrhea and vomiting. I was recently diagnosed with acute gastritis and I'm taking prolisec for it. (I know I'm spelling that wrong) So, you can get that OTC and take it as directed. My doc said to take 2 pills a day (they're 20 mg.) for 2 weeks and then 1 pill a day until symptoms subside. You can google "gastritis". Not everyone has the shortness of breath symptom, but a lot of people do. Most Unpleasant.

    I think mine was brought on by a bad steroid injection and/or too much advil, tylenol, etc. These are often the culprits. It really is hellish, isn't it? And it's hard to explain to people.

    I hope you get this,

    Ara

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22